# SDR HNAA9698164

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- System (JASC): 7603 · Power Lever
- Part: Switches
- Part number: V319
- Condition: Failed
- Location: Pwr Lever
- Part time: 6,260 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 3040 - DCA-HPN - THE AUTOFEATHER SYSTEM WOULD NOT ARM ON TAKEOFF.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED POWER LEVER MICROSWITCHES 6121-S12 AND S13.  (M)
